Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hermitian forms. I


Author: H. P. Allen
Journal: Trans. Amer. Math. Soc. 138 (1969), 199-210
MSC: Primary 15.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0238876-0
MathSciNet review: 0238876
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ., Vol. 24, Amer. Math. Soc., Providence, R. I., 1961. MR 0123587 (23:A912)
  • [2] N. Jacobson, Clifford algebras for algebras with involution of type D, J. Algebra 1 (1964), 288-300. MR 0168589 (29:5849)
  • [3] T. A. Springer, On the equivalence of quadratic forms, Proc Kon. Nederl. Akad. Wetensch. Ser. A 69 (1959), 241-253. MR 0108468 (21:7184)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.70

Retrieve articles in all journals with MSC: 15.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238876-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society